Construction de sous-variétés symplectiques
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 844, 23 p.
@incollection{SB_1997-1998__40__231_0,
     author = {Sikorav, Jean-Claude},
     title = {Construction de sous-vari\'et\'es symplectiques},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:844},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     zbl = {1083.53503},
     mrnumber = {1685644},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1997-1998__40__231_0/}
}
TY  - CHAP
AU  - Sikorav, Jean-Claude
TI  - Construction de sous-variétés symplectiques
BT  - Séminaire Bourbaki : volume 1997/98, exposés 835-849
AU  - Collectif
T3  - Astérisque
N1  - talk:844
PY  - 1998
DA  - 1998///
IS  - 252
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1997-1998__40__231_0/
UR  - https://zbmath.org/?q=an%3A1083.53503
UR  - https://www.ams.org/mathscinet-getitem?mr=1685644
LA  - fr
ID  - SB_1997-1998__40__231_0
ER  - 
%0 Book Section
%A Sikorav, Jean-Claude
%T Construction de sous-variétés symplectiques
%B Séminaire Bourbaki : volume 1997/98, exposés 835-849
%A Collectif
%S Astérisque
%Z talk:844
%D 1998
%N 252
%I Société mathématique de France
%G fr
%F SB_1997-1998__40__231_0
Sikorav, Jean-Claude. Construction de sous-variétés symplectiques, in Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 844, 23 p. http://www.numdam.org/item/SB_1997-1998__40__231_0/

[Am-Bo] J. Amorós, F. Bogomolov, L. Katzarkov, T. Pantev - Symplectic Lefschetz fibrations with arbitrary fundamental groups, preprint math/9810042. | DOI | Zbl

[Ar-V] V. Arnold, A. Varchenko, S. Goussein-Zadé - Singularités des applications différentiables, Mir, Moscou 1986.

[Aud] M. Audin - Cohomologie quantique, Sém. Bourbaki, exp. n° 806, nov. 1995, Astérisque 241 (1997), 29-58. | EuDML | Numdam | Zbl

[Aur1] D. Auroux - Asymptotically holomorphic families of symplectic submanifolds, GAFA 7 (1997), 971-995. | Zbl

[Aur2] D. Auroux - Symplectic 4 -manifolds as branched coverings of ℂℙ 2 , prépublication Ecole Polytechnique, 1998. | Zbl

[Be-Ri] R. Benedetti, J.-J. Risler - Real algebraic and semi-algebraic sets, Hermann, 1990. | Zbl

[Bi] J. Birman - Braids, links and the mapping class group, Princeton Ann. Math. Stud. 82, 1975. | Zbl

[Bo-K] F. Bogomolov, L. Katzarkov - Symplectic four-manifolds and projective surfaces, Topology and its Appl. 88 (1998), 79-109. | DOI | Zbl

[D1] S. K. Donaldson - Symplectic submanifolds and almost-complex geometry, J. Diff. Geom. 44 (1996), 666-705. | DOI | Zbl

[D2] S. K. Donaldson - en préparation.

[Ge] S. Gervais - Presentations and central extensions of mapping class groups, Trans. Amer. Math. Soc. 348 (1996), 3097-3132. | DOI | Zbl

[Go] R. Gompf - New constructions of symplectic manifolds, Annals of Math. 142 (1995), 527-595. | DOI | Zbl

[Gri-Ha] P. Griffiths, J. Harris - Principles of algebraic geometry, Wiley, 1978. | Zbl

[Gr1] M. Gromov - Partial differential relations, Springer Ergebnisse 9, 1986. | Zbl

[Gr2] M. Gromov - Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307-347. | DOI | EuDML | Zbl

[He-Lei] G. M. Henkin, J. Leiterer - Theory of functions on complex manifolds, Akademie-Verlag, Berlin 1984. | Zbl

[Hi] J. A. Hillman - The algebraic characterization of geometric 4-manifolds, London Math. Soc. Lect. Notes 198, Cambridge Univ. Press., 1994. | Zbl

[Ka] A. Kas - On the deformation type of regular elliptic surfaces, Complex analysis and algebraic geometry, ed. by W.L. Bailey and T. Shioda, Iwanami-Shoten and Cambridge Univ. Press 1978, 107-112.

[Ki] R. Kirby - Problems in low-dimensional topology, Geometric topology 2, W.H. Kazez ed., Studies in Advanced Math., Amer. Math. Soc. and International Press 1997, 35-473. | Zbl

[Kod1] K. Kodaira - On Kähler varieties of restricted type. An intrinsic characterization of algebraic varieties, Annals of Math. 60 (1954), 28-48. | DOI | Zbl

[Kod2] K. Kodaira - On the structure of compact complex analytic surfaces, Amer. J. Math. 86 (1964), 751-798. | DOI | Zbl

[Kot] D. Kotschick - The Seiberg-Witten invariants of symplectic four-manifolds (after C.H. Taubes), Sém. Bourbaki, exp. n° 812, fév. 1996, Astérisque 241 (1997), 195-220. | EuDML | Numdam | Zbl

[La-Mc] F. Lalonde, D. Mcduff - J-curves and the classification of symplectic fourmanifolds, Contact and symplectic geometry, ed. C.C. Thomas, Publ. Newton Inst. 8 (1996), Cambridge Univ. Press. | Zbl

[Lef] S. Lefschetz - L'analysis situs dans la géométrie algébrique, Gauthier-Villars 1924. | JFM | Zbl

[Lu] F. Luo, A presentation of the mapping class groups, Math. Res. Letters 4 (1997), 735-739. | DOI | Zbl

[Math] O. Mathieu - Harmonic cohomology classes of symplectic manifolds, Comment. Math. Helv. 70 (1995), 1-9. | DOI | EuDML | Zbl

[Mats] Y. Matsumoto - Lefschetz fibrations of genus two - A topological approach, Proc. of the 37th Taniguchi Symposium on Topology and Teichmüller spaces, World 1996, 123-148. | DOI | Zbl

[McD] D. Mcduff - Notes on ruled symplectic 4-manifolds, Trans. Amer. Math. Soc.645 (1994), 623-639. | Zbl

[Mo] B. Moishezon - Complex surfaces and connected sums of complex projective planes, Springer Lect. Notes in Math. 603, 1977. | Zbl

[Pao] R. Paoletti, Symplectic subvarieties of projective fibrations over symplectic manifolds, preprint, Universitá di Pavia, 1998. | Numdam | Zbl

[Ta] C. H. Taubes - SW ⇒ Gr, From the Seiberg-Witten equations to pseudoholomorphic curves, J. Amer. Math. Soc. 9 (1996), 845-918. | DOI | Zbl

[Th] W. Thurston - Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976), 467-468. | Zbl

[Y] Y. Yomdin - The geometry of critical and near-critical values of differentiable mappings, Math. Annalen 264 (1983), 495-515. | DOI | EuDML | Zbl